# SDR 2001UALA02434

- Difficulty date: December 19, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER SURFACE OF UPPER CAP HAD GOUGE AT STATION 640 STRINGER 17R AT 12 RBL TO 20 RBL.  MAJOR REPAIR ACCOMPLISHED.  BLENDED OUT GOUGE AND AFT.  INSTALLED TWO TAPERED STRAPS BELOW FWD AND AFT.
